MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR POLYESTER GRAFT
Model Number HGK1809
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.(b)(4).One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.(b)(4).A remaining fragment of the involved product has been sent to an outside laboratory for macroscopic and scanning electron microscopy analysis.The investigation is still on-going.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During an extraanatomical bypass surgery performed on (b)(6) 2016 for an abdominal aortic aneurysma, it was reported a bleeding through the graft.The bleeding occurred during sewing the anastomosis and stopped by itself after waiting nearly half an hour.The graft remained implanted.No adverse consequence for the patient has been reported.
 
Additional Manufacturer Narrative
The remaining fragment analysis performed by an outside laboratory showed no textile abnormality such as tear, hole, filament rupture or sectioning, loss of the textile cohesion.The ultrastructural analysis corroborated the macroscopic observations.The presence of collagen coating was also confirmed.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
HEMAGARD KNITTED GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5720234
Report Number1640201-2016-00016
Device Sequence Number18853893
Product Code DSY
UDI-Device Identifier00384401014393
UDI-Public00384401014393
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2019
Device Model NumberHGK1809
Device Catalogue NumberHGK1809
Device Lot Number15A29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2016
Supplement Report FDA Received Date07/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTICS
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight90